# SDR USAA2009102692863

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 30,638 hours, 11,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1624 - CLT-ORD - EMERGENCY EQUIPMENT - R4 DOOR ASSIST BOTTLE AT 0 PSI.  REPLACED DIAPHRAGM AND O-RINGS ON STRIKER IAW CMM 52-11-05.  SERVICED DAMPNER TO 1650 PSI IAW AMM 52-10-00-614-001.  NO FURTHER LEAKS NOTED.
